Existence of Resolvable Path Designs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles European Journal of Combinatorics Year : 1990

Existence of Resolvable Path Designs

Fichier principal
Vignette du fichier
75-BHY90-resovablepaths.pdf (2.48 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02974661 , version 1 (21-10-2020)

Identifiers

Cite

Jean-Claude Bermond, Katherine Heinrich, Min-Li Yu. Existence of Resolvable Path Designs. European Journal of Combinatorics, 1990, 11 (3), pp.205-211. ⟨10.1016/S0195-6698(13)80120-5⟩. ⟨hal-02974661⟩
11 View
54 Download

Altmetric

Share

Gmail Facebook X LinkedIn More